MathSciNet Relay Station
MathSciNet bibliographic data
MR2247885 46L52 (46L07 46L51 46L53)
Junge, Marius; Musat, Magdalena A noncommutative version of the John-Nirenberg theorem. Trans. Amer. Math. Soc. 359 (2007), no. 1, 115–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement